Alert archive / Texas / Flash Flood Watches in 2019

Flash Flood Watch 2, NWS Austin/San Antonio, TX

April 6, 20197 counties in Texas

NWS Austin/San Antonio, TX issued this flash flood watch at Apr 6, 2019, 2:54 PM CDT for 7 counties in Texas. It was in force for 21 hr.

The area

The counties it named.

The facts

Issued
Apr 6, 2019, 2:54 PM CDT (19:54 UTC)
Expired
Apr 7, 2019, 12:22 PM CDT
In force
21 hr
Issued by
NWS Austin/San Antonio, TX
Flood severity
None

Counties Bastrop County, TX, Blanco County, TX, Caldwell County, TX, Hays County, TX, Lee County, TX, Travis County, TX, Williamson County, TX

The radar

The Ft Hood radar (KGRK), 62 km from the middle of the area, began a volume at 19:57 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Corpus Christi, TX (KCRP), launched 12:00Z, 7.9 hours before the alert went out and 279 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Corpus Christi, TX at 12:00Z on 2019-04-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2408 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Corpus Christi, TX at 12:00Z on 2019-04-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 218 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2408 J/kg
Mixed-layer CIN
-130 J/kg
Mixed-layer LCL
500 m above ground
0-6 km bulk shear
42 kt
0-1 km storm-relative helicity
218 m²/s²
0-3 km storm-relative helicity
359 m²/s²
Significant tornado parameter
0.0
Supercell composite
7.0

Open this sounding in Storm Lab

The text

As transmitted.

677 
WGUS64 KEWX 061954
FFAEWX

URGENT - IMMEDIATE BROADCAST REQUESTED
Flood Watch
National Weather Service Austin/San Antonio TX
254 PM CDT Sat Apr 6 2019

...FLASH FLOODING POSSIBLE TONIGHT INTO EARLY SUNDAY AFTERNOON
ACROSS PARTS OF THE I-35 CORRIDOR AND AUSTIN METRO AREA...

.Heavy rainfall amounts of 2 to 4 inches received this afternoon 
across the Austin metro area and adjacent areas of the eastern 
Hill Country have resulted in saturated soil conditions and extra
run-off flowing into area creeks and streams. Another 1 to 2 
inches of rain could fall locally within the watch area late this 
afternoon, with slightly less rainfall expected during the 
evening hours. A second round of heavy rains are expected to 
return late tonight into midday Sunday with an additional 1 to 3 
inches of rainfall expected. These additional rains will further 
add to the threat of flash flooding. The cumulative heavy rainfall
amounts will likely lead to some significant rises in some of the
larger stream basins by late Sunday morning.

TXZ173-190>194-208-071300-
/O.NEW.KEWX.FF.A.0002.190406T1954Z-190407T2000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Williamson-Blanco-Hays-Travis-Bastrop-Lee-Caldwell-
Including the cities of Georgetown, Blanco, San Marcos, Austin, 
Bastrop, Giddings, and Lockhart
254 PM CDT Sat Apr 6 2019

...FLASH FLOOD WATCH IN EFFECT THROUGH SUNDAY AFTERNOON...

The National Weather Service in Austin/San Antonio has issued a

* Flash Flood Watch for a portion of south central Texas, 
  including the following areas, Bastrop, Blanco, Caldwell, 
  Hays, Lee, Travis, and Williamson. 

* Through Sunday afternoon

* Heavy rains that occurred today will combine with an additional
  1 to 3 inches of rain expected tonight into Sunday to lead to a
  flash flood threat.

* The cumulative heavy rainfall totals will not only present an
  immediate flash flood threat for poor drainage areas, but also
  increase flows and water levels of some larger creeks and
  streams. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flash Flood Watch means that conditions may develop that lead
to flash flooding. Flash flooding is a very dangerous situation.

You should monitor later forecasts and be prepared to take action
should Flash Flood Warnings be issued.

&&

$$
2 follow-up statements
697 
WGUS64 KEWX 071102
FFAEWX

Flood Watch
National Weather Service Austin/San Antonio TX
602 AM CDT Sun Apr 7 2019

...FLASH FLOODING POSSIBLE THROUGH EARLY THIS AFTERNOON ACROSS 
PARTS OF THE I-35 CORRIDOR AND AUSTIN METRO AREA...

.Heavy rainfall amounts of 2 to 4 inches were received Saturday
afternoon across the Austin metro area and adjacent areas of the 
eastern Hill Country. This has resulted in saturated soil 
conditions allowing extra run-off to flow into area creeks and 
streams. A second round of heavy rains are expected through 
midday, with an additional 1 to 3 inches of rainfall expected. 
These additional rains will further add to the threat of flash 
flooding. The cumulative heavy rainfall amounts may lead to some 
significant rises in some of the larger stream basins by late 
Sunday morning.

TXZ173-190>194-208-072000-
/O.CON.KEWX.FF.A.0002.000000T0000Z-190407T2000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Williamson-Blanco-Hays-Travis-Bastrop-Lee-Caldwell-
Including the cities of Georgetown, Blanco, San Marcos, Austin, 
Bastrop, Giddings, and Lockhart
602 AM CDT Sun Apr 7 2019

...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 3 PM CDT THIS
AFTERNOON...

The Flash Flood Watch continues for

* A portion of south central Texas, including the following 
  areas, Bastrop, Blanco, Caldwell, Hays, Lee, Travis, and 
  Williamson. 

* Until 3 PM CDT this afternoon

* Heavy rains that occurred Saturday along with an additional 1 to
  3 inches of rain expected today will lead to a flash flood
  threat. 

* The cumulative heavy rainfall totals will not only present an 
  immediate flash flood threat for poor drainage areas, but also 
  increase flows and water levels of some larger creeks and 
  streams. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flash Flood Watch means that conditions may develop that lead
to flash flooding. Flash flooding is a very dangerous situation.

You should monitor later forecasts and be prepared to take action
should Flash Flood Warnings be issued.

&&

$$
627 
WGUS64 KEWX 071722
FFAEWX

Flood Watch
National Weather Service Austin/San Antonio TX
1222 PM CDT Sun Apr 7 2019

...FLASH FLOOD WATCH CANCELLED FOR PARTS OF SOUTH CENTRAL 
TEXAS...

.The storm system that brought two rounds of heavy rain over parts
of South Central Texas the past couple days has since shifted 
east into East Texas. While there remains a chance of light 
showers over the region, the threat for flash flooding has 
diminished.

TXZ173-190>194-208-071830-
/O.CAN.KEWX.FF.A.0002.000000T0000Z-190407T2000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Williamson-Blanco-Hays-Travis-Bastrop-Lee-Caldwell-
Including the cities of Georgetown, Blanco, San Marcos, Austin, 
Bastrop, Giddings, and Lockhart
1222 PM CDT Sun Apr 7 2019

...FLASH FLOOD WATCH IS CANCELLED...

The Flash Flood Watch for a portion of south central Texas has
been cancelled. 

The storm system that brought two rounds of heavy rain over parts
of South Central Texas the past couple days has since shifted 
east into East Texas. While there remains a chance of light 
showers over the region, the threat for flash flooding has 
diminished.

$$

What forecasters said that day

The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this flash flood watch went out at Apr 6, 12:54 PM CDT, 2 hours earlier.

Area forecast discussion, Apr 6, 12:54 PM CDT, 2 hours before
Area Forecast Discussion
National Weather Service Austin/San Antonio TX
1254 PM CDT Sat Apr 6 2019

.AVIATION...
Challenging flight conditions are expected for the Interstate 35
sites through the next 6 hours as TSRA/SHRA skirt the terminals.
Radar trends have shown greatest redevelopment near AUS and
intermittent IFR ceilings and visibilities will be possible from
locally heavy rain. Cannot rule out a small hail threat at AUS as
the afternoon continues but expect occasional lightning strikes and
reduced ceilings/visibilities to be the main aviation impacts there.
SAT/SSF have seen a break in the activity, but visible satellite
imagery has shown some thinning of lower clouds and additional
reheating is resulting in SHRA development again. This will result in
intermittent IFR restrictions as well. Environmental conditions will
remain favorable for some TSRA but will handle this with amendments
based on radar trends. Southeast winds 5-10 knots will continue at
the Interstate 35 terminals through this afternoon. DRT is behind an
outflow boundary from early morning West Central Texas storms and
should remain VFR/rain-free through the afternoon and evening hours
with northerly winds 5-10 knots.

Early afternoon water vapor imagery shows the initial disturbance
responsible for today's storms lifting from the Texas Panhandle into
the Central Plains and this will result in a brief lull in rain
chances this afternoon. Also expect an evening improvement to VFR at
the remainder of the terminals as this happens. Moisture trapped
beneath the nocturnal inversion should result in IFR/MVFR ceiling
redevelopment after 06Z. A secondary disturbance west of ELP
arriving later tonight will produce a second round of TSRA/SHRA near
the terminals after 09Z Sunday with renewed IFR ceilings and
visibilities from locally heavy rain. May see rain linger into Sunday
afternoon as SHRA wraps around this disturbance. Light and variable
winds are expected tonight into Sunday morning.

&&

.PREV DISCUSSION... /ISSUED 1111 AM CDT Sat Apr 6 2019/

UPDATE... /TORNADO WATCH ISSUED FOR CENTRAL TX/
WW number 38 covers a large area of Central and East TX with a
daytime threat for tornadoes. Discrete cells moving north of I-10
over the Coastal Prairies are pulling away after a LLJ over 50 knots
developed over the Coastal Bend. Those cells were part of a broad
warm front and were most capable of producing tornadoes among the
activity inside our forecast area. To the west, a second round of
activity is firing off heating over weak outflows from temporarily
weakened overnight convection moving west to east and reforming into a
broken squall line oriented NNE to SSW just west of I-35. These
cells could still be capable of producing a brief tornado, but the
shear environment is less favorable for persistent storm circulations
and more prone to supporting a severe hail and wind threat. Some
training of cells from this batch may need to be monitored for a low
end street flooding threat.

Temperatures today were retrended to show a little less insolation,
with highs possibly reduced a degree or two in some areas of Central
TX.

&&

.PRELIMINARY POINT TEMPS/POPS...
Austin Camp Mabry              65  79  61  84  58 /  40  70  20  10   0
Austin Bergstrom Intl Airport  65  79  60  84  58 /  40  70  20  10   0
New Braunfels Muni Airport     64  79  60  85  57 /  40  70  10  10   0
Burnet Muni Airport            61  78  58  82  57 /  30  40  20  -    0
Del Rio Intl Airport           63  88  61  88  61 /  20  10   0   0   0
Georgetown Muni Airport        63  78  59  83  57 /  40  50  20  -    0
Hondo Muni Airport             63  83  59  87  57 /  40  50  10  -    0
San Marcos Muni Airport        65  79  60  84  58 /  40  70  20  10   0
La Grange - Fayette Regional   67  76  61  83  58 /  60  70  20  10   0
San Antonio Intl Airport       64  82  61  86  58 /  50  60  -   10   0
Stinson Muni Airport           65  81  61  86  59 /  60  70  -   -    0

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
None.
&&

Aviation...Huffman
Short-Term/Long-Term...Oaks
Public Service/Data Collection...EWilliams
Hazardous weather outlook, Apr 6, 4:31 AM CDT, 10 hours 23 minutes before
Hazardous Weather Outlook
National Weather Service Austin/San Antonio TX
431 AM CDT Sat Apr 6 2019

TXZ171>173-183>194-202>209-217>225-228-070945-
Llano-Burnet-Williamson-Val Verde-Edwards-Real-Kerr-Bandera-
Gillespie-Kendall-Blanco-Hays-Travis-Bastrop-Lee-Kinney-Uvalde-
Medina-Bexar-Comal-Guadalupe-Caldwell-Fayette-Maverick-Zavala-
Frio-Atascosa-Wilson-Karnes-Gonzales-De Witt-Lavaca-Dimmit-
431 AM CDT Sat Apr 6 2019

This Hazardous Weather Outlook is for South-Central Texas..

.DAY ONE...Today And Tonight.

Showers and thunderstorms are expected today across south central
Texas. Strong to severe thunderstorms are possible across most of
the region, with the main severe weather threats being large hail
and damaging wind gusts. Some locally heavy rainfall may also be
possible north of Interstate 10.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Isolated to scattered showers and thunderstorms are expected
across most of the region Sunday. A few strong to possibly severe
storms will be possible for areas generally east of a Burnet to
San Antonio line. Confidence in severe weather development on
Sunday continues to remain low.

No hazardous weather is expected Monday through Wednesday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated.

In the hours before

Special weather statement, Apr 6, 12:01 PM CDT, 2 hours 53 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
1201 PM CDT Sat Apr 6 2019

TXZ171-172-188-190-061800-
Blanco TX-Gillespie TX-Llano TX-Burnet TX-
1201 PM CDT Sat Apr 6 2019

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN BLANCO...SOUTHEASTERN
GILLESPIE...SOUTHEASTERN LLANO AND SOUTHWESTERN BURNET COUNTIES UNTIL
100 PM CDT...

At 1201 PM CDT, Doppler radar was tracking a strong thunderstorm near
Round Mountain, moving northeast at 25 mph.

Nickel size hail and winds around 40 mph will be possible with this
storm.

Locations impacted include...
Burnet, Marble Falls, Bertram, Round Mountain, Granite Shoals,
Horseshoe Bay, Johnson City, Meadowlakes, Stonewall, Spicewood,
Sandy, Oatmeal, LBJ State Park, Rocky Creek, Hye, Cypress Mill,
Albert, Smithwick, Cottonwood Shores and LBJ National Historical
Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

A Tornado Watch remains in effect until 600 PM CDT for south central
Texas.

LAT...LON 3070 9801 3050 9811 3009 9854 3014 9859
      3014 9861 3023 9871 3083 9819
TIME...MOT...LOC 1701Z 218DEG 21KT 3041 9839

AAT
Special weather statement, Apr 6, 12:57 PM CDT, 1 hour 57 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
1257 PM CDT Sat Apr 6 2019

TXZ173-192-061845-
Williamson TX-Travis TX-
1257 PM CDT Sat Apr 6 2019

...SPECIAL WEATHER STATEMENT...

At 1256 PM CDT, Doppler radar was tracking a strong thunderstorm near
Taylor, moving northeast at 25 mph.

Half inch hail and wind gusts over 30 mph will be possible with this
storm.

Locations impacted include...
Austin, Round Rock, Pflugerville, Taylor, Elgin, Granger, Windemere,
Hutto, Manor, Bartlett, Thrall, Granger Dam, Coupland, Rices
Crossing, Laneport, Hoxie, Beyarsville, Waterloo, Hare and Noack.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

A Tornado Watch remains in effect until 600 PM CDT for south central
Texas.

LAT...LON 3074 9727 3055 9719 3041 9736 3042 9737
      3039 9738 3035 9744 3035 9763 3043 9766
      3080 9743
TIME...MOT...LOC 1756Z 218DEG 21KT 3052 9741

MO
Special weather statement, Apr 6, 12:59 PM CDT, 1 hour 55 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
1259 PM CDT Sat Apr 6 2019

TXZ172-173-190-192-061900-
Blanco TX-Williamson TX-Burnet TX-Travis TX-
1259 PM CDT Sat Apr 6 2019

...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL WILLIAMSON...
NORTHWESTERN TRAVIS...NORTHEASTERN BLANCO AND SOUTHWESTERN BURNET
COUNTIES UNTIL 200 PM CDT...

At 1258 PM CDT, Doppler radar was tracking a strong thunderstorm over
Round Mountain, moving northeast at 25 mph.

Nickel size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Burnet, Marble Falls, Bertram, Round Mountain, Leander, Horseshoe
Bay, Meadowlakes, Liberty Hill, Spicewood, Oatmeal, Cypress Mill,
Smithwick, Shady Grove, Pedernales Falls State Park, Cottonwood
Shores and Seward Junction.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

A Tornado Watch remains in effect until 600 PM CDT for south central
Texas.

LAT...LON 3063 9783 3028 9831 3041 9851 3050 9842
      3049 9835 3056 9835 3057 9836 3083 9811
TIME...MOT...LOC 1758Z 229DEG 24KT 3044 9832

AAT
Local storm report, Apr 6, 2:13 PM CDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
213 PM CDT SAT APR 6 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0212 PM     FLASH FLOOD      3 NNW TAYLOR            30.61N 97.42W
04/06/2019                   WILLIAMSON         TX   STORM CHASER

            RECEIVED VIDEO OF FLOODED LOW WATER
            CROSSING. WATER WAS ABOUT HALFWAY UP TRUCK
            TIRES.

&&

EW
Special weather statement, Apr 6, 2:34 PM CDT, 20 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
234 PM CDT Sat Apr 6 2019

TXZ173-192-062000-
Williamson TX-Travis TX-
234 PM CDT Sat Apr 6 2019

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN WILLIAMSON AND
NORTHEASTERN TRAVIS COUNTIES UNTIL 300 PM CDT...

At 234 PM CDT, Doppler radar was tracking a strong thunderstorm over
Taylor, moving northeast at 25 mph.

Nickel size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Austin, Round Rock, Cedar Park, Pflugerville, Taylor, Anderson Mill,
Windemere, Hutto, Coupland, Rices Crossing, Brushy Creek,
Beyarsville, Wells Branch, Jollyville and Jonah.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Heavy rainfall is also occurring with this storm, and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

A Tornado Watch remains in effect until 600 PM CDT for south central
Texas.

LAT...LON 3031 9774 3047 9783 3071 9746 3047 9730
TIME...MOT...LOC 1934Z 240DEG 22KT 3057 9744

RUNYEN
Special weather statement, Apr 6, 2:43 PM CDT, 11 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
243 PM CDT Sat Apr 6 2019

TXZ173-192-062000-
Williamson TX-Travis TX-
243 PM CDT Sat Apr 6 2019

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN WILLIAMSON AND
NORTHEASTERN TRAVIS COUNTIES UNTIL 300 PM CDT...

At 234 PM CDT, Doppler radar was tracking a strong thunderstorm
between Pflugerville and Round Rock, moving northeast at 25 mph.

Nickel size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Round Rock, Pflugerville, Taylor, Anderson Mill, Windemere, Hutto,
Coupland, Rices Crossing, Brushy Creek, Beyarsville, Wells Branch,
Jollyville and Jonah.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Heavy rainfall is also occurring with this storm, and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

A Tornado Watch remains in effect until 600 PM CDT for south central
Texas.

LAT...LON 3031 9774 3047 9783 3071 9746 3047 9730
TIME...MOT...LOC 1934Z 240DEG 22KT 3057 9744

RUNYEN

The office that day

Everything else NWS Austin/San Antonio, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 5, 8:28 PM CDTSpecial Weather StatementEWXVal Verde62 min
Apr 5, 9:31 PM CDTSpecial Weather StatementEWXVal Verde44 min
Apr 6, 9:48 AM CDTSpecial Weather StatementEWXLee42 min
Apr 6, 10:04 AM CDTSpecial Weather StatementEWXBlanco41 min
Apr 6, 10:11 AM CDTSevere Thunderstorm WarningEWXBlanco, Burnet, Hays, Travis, Williamson64 min
Apr 6, 10:55 AM CDTSpecial Weather StatementEWXWilliamson35 min
Apr 6, 11:04 AM CDTSpecial Weather StatementEWXEdwards56 min
Apr 6, 11:23 AM CDTSpecial Weather StatementEWXWilliamson52 min
Apr 6, 11:29 AM CDTSpecial Weather StatementEWXBlanco31 min
Apr 6, 11:45 AM CDTSpecial Weather StatementEWXKerr45 min
Apr 6, 12:01 PM CDTSpecial Weather StatementEWXBlanco, Burnet59 min
Apr 6, 12:24 PM CDTAreal Flood AdvisoryEWXBlanco, Burnet, Gillespie, Kendall, Llano, Travis and 1 more3 hr
Apr 6, 12:57 PM CDTAreal Flood AdvisoryEWXTravis, Williamson3 hr
Apr 6, 12:57 PM CDTSpecial Weather StatementEWXWilliamson48 min
Apr 6, 12:59 PM CDTSpecial Weather StatementEWXBurnet61 min
Apr 6, 1:24 PM CDTSevere Thunderstorm WarningEWXTravis, Williamson66 min
Apr 6, 2:05 PM CDTFlash Flood WarningEWXTravis, Williamson3 hr
Apr 6, 2:34 PM CDTSpecial Weather StatementEWXWilliamson26 min
Apr 6, 2:38 PM CDTRiver Flood WarningEWXBlanco3 hr
Apr 6, 2:43 PM CDTSpecial Weather StatementEWXWilliamson17 min
Apr 6, 3:05 PM CDTSpecial Weather StatementEWXWilliamson25 min
Apr 6, 3:31 PM CDTSpecial Weather StatementEWXLee29 min
Apr 6, 3:59 PM CDTTornado WarningEWXLee13 min
Apr 6, 4:05 PM CDTSpecial Weather StatementEWXBastrop25 min
Apr 6, 4:11 PM CDTSevere Thunderstorm WarningEWXBastrop49 min
Apr 6, 4:31 PM CDTSpecial Weather StatementEWXLee29 min
Apr 6, 4:53 PM CDTSpecial Weather StatementEWXWilliamson37 min
Apr 6, 4:57 PM CDTAreal Flood WarningEWXTravis, Williamson108 min
Apr 6, 5:01 PM CDTSpecial Weather StatementEWXLee29 min
Apr 6, 5:32 PM CDTSpecial Weather StatementEWXLee28 min
Apr 6, 6:11 PM CDTSpecial Weather StatementEWXLee49 min
Apr 6, 6:58 PM CDTSpecial Weather StatementEWXWilliamson17 min

Nearby

Flash Flood Watches in Texas, 2019Every flash flood watch in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.